# SDR UPS98826104

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 747.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E RIB UPPER ARM IS CRACKED BY THE AFT FASTENER AT STA XFS.747.500.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
